# SDR MALA000571

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HIGHT EGT, BROKEN BLEED BAND.  MAINTENANCE REPLACED NR 2 ENGINE BLEED BAND CLAMP IAW AMM 76-30.  ALL OPS CHECK GOOD AT THIS TIME.
